# SDR SWAA2022111169289

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 51,719 hours, 31,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE WALL LIGHT AT LEFT OVER WING EMERGENCY EXIT INOP.  REMOVED AND REPLACED LIGHT BALLAST AT CABIN SIDE WALL LIGHT LEFT OVER WING EMERGENCY EXIT PER AMM 33-21-00
